MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH STANDARD PARALLEL TRIAL 6MM; SPINAL TRIAL IMPLANT

MEDOS INTERNATIONAL SàRL CH STANDARD PARALLEL TRIAL 6MM; SPINAL TRIAL IMPLANT
Model Number 273350106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device received.A review of the device history record.Device history lot: vg2 cervical trial stand 4x6.A review of the receiving inspection (ri) for vg2 cervical trial stand 4x6 was conducted identifying that lot number bw0804 was released in a single batch.Batch1: lot qty of (b)(4) units were released on 19 sep 2004 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer device history batch null, device history review.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Investigation summary updated event description: libertas: it was reported that on november 18, 2019, the vg2 cervical trial stand 4x6 was found to be broken during reverse logistics audit of returned device at (b)(6).There was no patient involvement and no additional information is available.Flow: damage.Visual inspection: visual inspection performed at customer quality (cq) identified the instrument broke along the radel handle.The break is jagged and oblique.No new issues were identified.A device failure was identified.Dimensional inspection: document specification.The following documents were reviewed as part of this investigation: vg2 cervical wedged trial spacer assembly: (b)(4).Machined w/ silk screen, med-small radel handle (use w/ strike plate): (b)(4).Molded blank w/ silk scrn med-small radel handle (use w/ strike plate): (b)(4).Based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.Review of the manufacturing record evaluation showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Investigation conclusion: no definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported that on november 13, 2019, the exp 635/635 cls/cls sdxsd con was found to be broken during reverse logistics audit of returned device at (b)(6).There was no patient involvement and no additional information is available.This complaint involves one (1) vg2 cervical trial stand 4x6.This report is 1 of 1 for (b)(4).

Brand Name
STANDARD PARALLEL TRIAL 6MM
Common Device Name
SPINAL TRIAL IMPLANT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9702099
Report Number1526439-2020-00529
Device Sequence Number2423197
Product Code HWT
UDI-Device Identifier10705034189154
UDI-Public(01)10705034189154
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number273350106
Device Catalogue Number273350106
Device Lot NumberBW0804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/12/2020
Patient Sequence Number1